Record number :
916830
Title of article :
Higher order curvature generalizations of Bartnick–McKinnon and coloured black hole solutions in d=5
Author/Authors :
Yves Brihaye، نويسنده , , A. Chakrabarti ، نويسنده , , Betti Hartmann، نويسنده , , D.H. Tchrakian، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2003
Pages :
13
From page :
161
To page :
173
Abstract :
We construct globally regular as well as non-Abelian black hole solutions of a higher-order curvature Einstein–Yang–Mills (EYM) model in d=5 dimensions. This model consists of the superposition of the first two members of the gravitational hierarchy (Einstein plus first Gauss–Bonnet (GB)) interacting with the superposition of the first two members of the SO(d) Yang–Mills hierarchy.
Journal title :
PHYSICS LETTERS B
Journal title :
PHYSICS LETTERS B
Serial Year :
2003
Link To Document :
بازگشت